Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 79, NWS Atlanta, GA

April 28, 2013Murray County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 28, 2013, 10:31 PM EDT for Murray County, Georgia. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2013, 10:31 PM EDT (02:31 UTC)
Expired
Apr 29, 2013, 12:05 PM EDT
In force
14 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Murray County, GA

The radar

The Northeast Alabama radar (KHTX), 123 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Holly Creek near Chatsworth (HOLG1). The gauge peaked at 10.09 ft at Apr 29, 2013, 6:00 AM EDT.

actionminormoderate5101504/2904/30
Action stage
8 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02385800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

792 
WGUS42 KFFC 290231
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1031 PM EDT SUN APR 28 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  HOLLY CREEK NEAR CHATSWORTH 3S AFFECTING MURRAY COUNTY

.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

&&

GAC213-291631-
/O.NEW.KFFC.FL.W.0079.130429T0231Z-000000T0000Z/
/HOLG1.1.ER.130429T0200Z.130429T0200Z.000000T0000Z.UU/
1031 PM EDT SUN APR 28 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE HOLLY CREEK NEAR CHATSWORTH 3S
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 1000 PM SUNDAY THE STAGE WAS 9.9 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 


$$
2 follow-up statements
757 
WGUS82 KFFC 290900
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EDT MON APR 29 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND 
  WHITFIELD COUNTIES. 

  BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY. 

  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES. 

  CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES. 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY. 

  HOLLY CREEK NEAR CHATSWORTH 3S AFFECTING MURRAY COUNTY. 

  CHATTOOGA RIVER NEAR SUMMERVILLE AFFECTING CHATTOOGA COUNTY. 


GAC083-TNC065-292230-
/O.CON.KFFC.FL.W.0076.000000T0000Z-130429T2230Z/
/ENGG1.1.ER.130429T0100Z.130429T1200Z.130429T1630Z.UU/
500 AM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL THIS EVENING. 
* AT 4 AM MONDAY THE STAGE WAS 12.1 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN 
  TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW 
  ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING 
  EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE 
  BORDER INTO THE TIFTONA AREA.

$$

GAC213-313-292259-
/O.CON.KFFC.FL.W.0078.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.130429T0130Z.130429T0830Z.000000T0000Z.NO/
500 AM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR ETON.
* UNTIL FURTHER NOTICE. 
* AT 4 AM MONDAY THE STAGE WAS 12.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* AT 12 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS 
  BEGINS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.

$$

GAC313-292259-
/O.CON.KFFC.FL.W.0074.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130428T1830Z.130429T0815Z.000000T0000Z.UU/
500 AM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 4 AM MONDAY THE STAGE WAS 18.2 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND FORECAST. 
* FLOOD STAGE IS 16 FEET. 
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS 
  AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD 
  BRIDGE.

$$

GAC213-292259-
/O.CON.KFFC.FL.W.0079.000000T0000Z-000000T0000Z/
/HOLG1.1.ER.130429T0200Z.130429T0815Z.000000T0000Z.UU/
500 AM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE HOLLY CREEK NEAR CHATSWORTH 3S.
* UNTIL FURTHER NOTICE. 
* AT 4 AM MONDAY THE STAGE WAS 10.1 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND FORECAST. 
* FLOOD STAGE IS 10 FEET. 

$$

GAC129-213-313-292259-
/O.EXT.KFFC.FL.W.0077.000000T0000Z-130502T0745Z/
/TLNG1.1.ER.130430T0200Z.130501T0600Z.130502T0145Z.NO/
500 AM EDT MON APR 29 2013

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR TILTON.
* FROM TONIGHT UNTIL WEDNESDAY NIGHT.
* AT 4 AM MONDAY THE STAGE WAS 17.3 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 22.1 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* AT 21 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE 
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON THE BRACKETT RIDGE ROAD BRIDGE.

$$

GAC055-292259-
/O.CON.KFFC.FL.W.0080.000000T0000Z-000000T0000Z/
/SUMG1.1.ER.130429T0315Z.130429T0815Z.000000T0000Z.NO/
500 AM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHATTOOGA RIVER NEAR SUMMERVILLE.
* UNTIL FURTHER NOTICE. 
* AT 4 AM MONDAY THE STAGE WAS 14.9 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND FORECAST. 
* FLOOD STAGE IS 14 FEET. 
* AT 14 FEET...MINOR FLOODING OF WOODLANDS AND FIELDS BEGINS ALONG 
  THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON U.S. HIGHWAY 27 
  OR ROME BOULEVARD. 

$$

GAC117-292259-
/O.EXT.KFFC.FL.W.0075.000000T0000Z-000000T0000Z/
/CMGG1.1.ER.130428T1922Z.130429T0445Z.000000T0000Z.UU/
500 AM EDT MON APR 29 2013

...FLOOD WARNING EXTENDED UNTIL LATER THIS MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE BIG CREEK NEAR CUMMING.
* UNTIL LATER THIS MORNING.
* AT 4 AM MONDAY THE STAGE WAS 6.5 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 6 FEET. 
* FORECAST TO FALL BELOW FLOOD STAGE BY LATER THIS MORNING.
* AT 7 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE NATURAL 
  FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT 
  ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE PORTIONS OF THE 
  SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY WILL BE FLOODED. 
  THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE 
  COVERED WITH AROUND TWO FEET OF WATER. A PORTION OF THE SIDEWALK 
  UNDER MAJORS ROAD WILL BE COVERED WITH AROUND 3 FEET OF WATER. 

$$
352 
WGUS82 KFFC 291605
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1205 PM EDT MON APR 29 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING CREEK IN 
GEORGIA...
 
  HOLLY CREEK NEAR CHATSWORTH AFFECTING MURRAY COUNTY
 
GAC213-291635-
/O.CAN.KFFC.FL.W.0079.000000T0000Z-130429T1605Z/
/HOLG1.1.ER.130429T0200Z.130429T0845Z.130429T1355Z.UU/
1205 PM EDT MON APR 29 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE HOLLY CREEK NEAR CHATSWORTH.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 11 AM MONDAY THE STAGE WAS 9.9 FEET...AND FALLING.
* FLOOD STAGE IS 10 FEET. 
* THE CREEK WILL CONTINUE TO FALL.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 28, 8:00 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Apr 28, 8:00 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT SUN APR 28 2013

.UPDATE...
LATEST SURFACE ANALYSIS SHOWS LOW PRESSURE ACROSS THE FLORIDA
PANHANDLE. COOL AIR WEDGE REMAINS SITUATED ACROSS PORTIONS OF NORTH
AND CENTRAL GA THIS EVENING. RAIN CONTINUES TO REINFORCE THE WEDGE
THIS EVENING...AND DON'T EXPECT WINDS TO SWITCH AROUND TO THE SE
UNTIL TOMORROW.

THUNDERSTORMS CONTINUE TO DEVELOP ACROSS EASTERN ALABAMA...BUT WHEN
THEY RUN INTO THE WEDGE...THE BECOME ELEVATED AND EVENTUALLY BECOME
STRATIFORM. HAVE REDUCED THE THUNDER WORDING WITHIN THE WEDGE FOR
OVERNIGHT. ACROSS SOUTH CENTRAL GA...STORMS REMAIN SURFACE BASED.

SEVERE POTENTIAL HAS DECREASED WITH THE LOSS OF HEATING.
HOWEVER...STORMS SOUTH OF THE WEDGE COULD BECOME STRONG AND PRODUCE
GUSTY WINDS AND SMALL HAIL FOR THE NEXT SEVERAL HOURS.

LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREAT THIS EVENING AND
OVERNIGHT. THE HEAVIEST RAINFALL IN THE LAST 24 HOURS HAS FALLEN
ACROSS NORTHERN GA. MPE ESTIMATES INDICATE THAT 2 TO 4 INCHES OF
RAIN HAS FALLEN ACROSS NORTH GA...WITH SOME LOCALLY HIGHER AMOUNTS
UP TO 5 INCHES. ACROSS THE METRO ATLANTA AREA AND SOUTHWARD...UP TO
AN INCH TO AN INCH AND A HALF HAS FALLEN. DO THINK THE PRIMARY AXIS
FOR HEAVIER RAIN WILL BE ACROSS CENTRAL GA THIS EVENING. WILL LET
THE FF WATCH EXPIRE.

&&

.PREV DISCUSSION... /ISSUED 329 PM EDT SUN APR 28 2013/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
THE ACTIVE REGION OF AN APPROACHING UPPER LEVEL TROUGH IS SPARKING
WIDESPREAD CONVECTION ACROSS THE DEEP SOUTH... CURRENTLY STRETCHING
FROM EAST CENTRAL MS...ACROSS AL AND INTO NORTH AND MUCH OF
CENTRAL GA. FLOODING CONTINUES TO BE A MAIN CONCERN ACROSS NORTH
GA AS SHOWERS AND THUNDERSTORMS TRAIN ACROSS AN ALREADY SATURATED
GROUND...WHERE 2 TO 3 INCHES OF RAIN HAS FALLEN AND AN ADDITIONAL
1 TO 2 INCHES IS POSSIBLE. A FLASH FLOOD WARNING HAS ALREADY BEEN
POSTED FOR CHATTOOGA AND FLOYD COUNTIES DUE TO INUNDATED ROADWAYS.
A FLASH FLOOD WATCH WILL CONTINUE FOR MUCH OF NORTH GA THROUGH 8
PM THIS EVENING.

ADDITIONAL CONCERNS ARE INCREASING POTENTIAL FOR ISOLATED SEVERE
STORMS...MAINLY FOR AREAS SOUTH OF ATLANTA AND INTO CENTRAL GA
WHERE DISCRETE THUNDERSTORMS ARE NOTED AHEAD OF THE MAIN RAIN
SHIELD. ONE DISCRETE STORM HAS PRODUCED LARGE HAIL IN THE LA GRANGE
AREA... AND ANOTHER FURTHER EAST IS SHOWING STRONG ROTATION. THE
MAIN CONCERNS FROM DISCRETE CELLS WILL BE LARGE HAIL...DAMAGING
WINDS AND POSSIBLY AN ISOLATED TORNADO THROUGH EARLY EVENING...
ESPECIALLY AS STRONG LOW LEVEL WIND SHEAR CONTINUES TO PRODUCE 300+
HELICITY DURING DAYTIME HEATING.

OTHERWISE... EXPECT THE FLOOD AND SEVERE THREAT TO GREATLY
DIMINISH BY 8-9 PM THIS EVENING AS THE STRONGER UPPER SUPPORT
SLIPS FURTHER EAST AND WE CONTINUE TO LOSS DAYTIME HEATING.

MODELS SHOW THE ASSOCIATED COLD FRONT TO BE SLOW PUSHING ACROSS
THE AREA... SO WILL SHOW A GRADUAL DECREASING OF POPS FROM WEST TO
EAST THROUGH MONDAY AFTERNOON-EARLY EVENING...BEFORE ENDING RAIN
CHANCES ACROSS THE ENTIRE FORECAST AREA BY SOMETIME MONDAY NIGHT.

AS FOR TEMPS... HAVE LEANED TOWARD A MAV AND MET BLEND THROUGH THE
PERIOD WITH SEASONABLE COOLER LOWS SPREADING INTO THE AREA BY
MONDAY NIGHT BEHIND THE COLD FRONT.

39

LONG TERM /TUESDAY THROUGH SUNDAY/...
NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIOD AS MODELS
CONTINUE SHOW RAIN CHANCES SPREADING BACK INTO THE AREA BY TUESDAY
AFTERNOON AND CONTINUING THROUGH THE REMAINDER OF THE WORK WEEK.
SEE THE DISCUSSION BELOW FOR FURTHER DETAILS. /39

PREV LONG TERM DISCUSSION... /ISSUED 456 AM EDT SUN APR 28 2013/

LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
GUIDANCE IS OVERALL IN GOOD AGREEMENT WITH MAIN INFLUENCING
FEATURES THROUGHOUT LONG TERM. AS AN UPPER SHORTWAVE EXITS THE
FORECAST AREA MONDAY NIGHT...THE NEXT MAIN FOCUS WILL BE ON THE
DEVELOPMENT OF A WEAK LOW PRESSURE SYSTEM ACROSS THE NORTHERN GULF
BY MIDWEEK. THIS FEATURE LOOKS TO ADVECT SOME GULF AND ATLANTIC
MOISTURE INTO THE AREA STARTING LATE TUESDAY. A STRENGTHENING
RIDGE OF HIGH PRESSURE ALONG THE EASTERN SEABOARD WILL RESULT IN A
HYBRID CAD WEDGE IMPINGING UPON THE AREA FROM THE NORTHEAST BY
WEDNESDAY. THIS SHOULD SERVE TO PRIMARILY LIMIT INSTABILITY IN
NORTHERN PORTIONS OF THE AREA...SO HAVE KEPT HIGHER CHANCE POPS
FOR SHOWERS AND THUNDERSTORMS IN THE SOUTHWEST AND TRENDED LOWER
TOWARD THE NORTHEAST. THIS LOOKS TO BE THE GENERAL PATTERN THROUGH
FRIDAY.

A LARGE UPPER LEVEL CUTOFF LOW IS FORECAST TO LINGER ACROSS THE
CENTRAL CONUS BY THE END OF THE WEEK. THIS LOOKS TO PUSH AN OCCLUDED
FRONT NEAR THE WESTERN PORTION OF THE STATE BY SATURDAY SO HAVE
INCREASED POPS ACCORDINGLY. FOR NOW GUIDANCE IS IN PRETTY GOOD
CONSENSUS WITH TIMING OF THE FRONT...THOUGH ANY SHORTWAVE
PERTURBATIONS ROTATING AROUND THE UPPER TROUGH MAY SERVE TO PROVIDE
ENHANCEMENTS TO THE PRECIP CHANCE.

BAKER

AVIATION...
00Z UPDATE...
WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS CONTINUES ACROSS THE
REGION THIS EVENING. EXPECT CIGS TO GO LIFR LATER THIS EVENING...AND
REMAIN UNTIL JUST AFTER SUNRISE TOMORROW. WINDS WILL ALSO BE AN
ISSUE. CURRENTLY...DO THINK OUTFLOW FROM STORMS TO THE NORTH OF ATL
ARE PROVIDING SOME OUTFLOW. WINDS SHOULD SWITCH BACK TO THE NE
SHORTLY. SINCE THE RAINFALL IS REINFORCING THE WEDGE...WINDS SHOULD
STAY E ALL NIGHT.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          59  75  54  79 /  70  50  10  10
ATLANTA         59  76  58  80 /  70  40  10  10
BLAIRSVILLE     53  72  52  74 /  50  40  10  10
CARTERSVILLE    57  76  54  82 /  60  40  10  10
COLUMBUS        60  79  58  81 /  80  40  10  20
GAINESVILLE     57  74  56  79 /  60  40  10  10
MACON           61  77  56  82 / 100  50  20  10
ROME            56  76  51  83 /  50  20   5  10
PEACHTREE CITY  57  76  51  80 /  70  40  10  10
VIDALIA         63  78  60  81 / 100  60  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Apr 28, 8:05 PM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
805 PM EDT SUN APR 28 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291615-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
805 PM EDT SUN APR 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...REST OF TONIGHT...SUNDAY NIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED FOR MUCH OF NORTH AND CENTRAL
GEORGIA TONIGHT...SOUTH OF THE MOUNTAINS. WITH DECENT INSTABILITY
AND MARGINAL SHEAR...THERE IS A CHANCE FOR STRONG STORMS. THE MAIN
THREATS WILL BE OCCASIONAL TO FREQUENT LIGHTNING AND HEAVY RAIN.
HAIL AND GUSTY WINDS WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
MONDAY. STORM TOTAL RAINFALL AMOUNTS OF 1.5 TO 2.5 INCHES ARE
POSSIBLE ACROSS NORTH GEORGIA WITH 0.5 TO 1.5 INCHES ACROSS CENTRAL
GEORGIA. THE LOWER AMOUNTS SHOULD EXTEND SOUTH. PLEASE CONTINUE
TO MONITOR THE FORECAST FOR FUTURE UPDATES AS ADJUSTMENTS MAY BE
MADE.

WHILE WEAK UPPER RIDGING WILL BUILD IN FOR TUESDAY AND THE SHORTWAVE
WILL NO LONGER BE AN INFLUENCING FACTOR...LINGERING MOISTURE AND
INSTABILITY WILL ALLOW FOR AT LEAST A SLIGHT CHANCE OF
THUNDERSTORMS MAINLY ACROSS CENTRAL GEORGIA THROUGH THE REST OF
THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Apr 28, 7:35 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 PM EDT SUN APR 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     OGLETHORPE              32.29N 84.06W
04/28/2013                   MACON              GA   BROADCAST MEDIA

            MEDIA RELAYED A REPORT OF FOUR TREES DOWN IN OGLETHORPE.
            ONE TREE FELL ON A CAR.

0542 PM     TSTM WND DMG     3 ENE LEE POPE          32.63N 83.90W
04/28/2013                   CRAWFORD           GA   EMERGENCY MNGR

            EM RELAYED A REPORT OF 4 TREES DOWN ACROSS SOUTHERN
            CRAWFORD COUNTY.

0551 PM     TSTM WND DMG     WARNER ROBINS           32.62N 83.63W
04/28/2013                   HOUSTON            GA   BROADCAST MEDIA

            MEDIA RELAYED A REPORT OF A TREE DOWN IN WARNER ROBINS.

&&

AGIBBS
Local storm report, Apr 28, 7:37 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT SUN APR 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     HAIL             2 E COVINGTON           33.60N 83.83W
04/28/2013  E1.00 INCH       NEWTON             GA   PUBLIC

            THE PUBLIC RELAYED A REPORT OF QUARTER SIZED HAIL IN
            COVINGTON.

&&

AGIBBS
Special weather statement, Apr 28, 7:39 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT SUN APR 28 2013

GAZ098-111-112-290015-
739 PM EDT SUN APR 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHEELER...
TREUTLEN AND MONTGOMERY COUNTIES UNTIL 815 PM EDT...

AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GLENWOOD...MOVING NORTHEAST AT 25 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHEELER...TREUTLEN AND MONTGOMERY
COUNTIES...INCLUDING AREAS AROUND ALAMO...GLENWOOD...LANDSBURG...
MOUNT VERNON...AILEY...TARRYTOWN...HIGGSTON...KIBBEE...SOPERTON...
FIVE POINTS...GILLIS SPRINGS AND ZAIDEE. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3218 8282 3249 8248 3244 8238 3239 8240
      3237 8241 3234 8241 3230 8243 3221 8244
      3205 8267
TIME...MOT...LOC 2339Z 227DEG 21KT 3218 8267
Special weather statement, Apr 28, 7:40 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT SUN APR 28 2013

GAZ062-075-290015-
740 PM EDT SUN APR 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WARREN AND
GLASCOCK COUNTIES UNTIL 815 PM EDT...

AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MITCHELL...MOVING NORTHEAST AT 30 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WARREN AND GLASCOCK COUNTIES...INCLUDING
AREAS AROUND AGRICOLA...SHOALS...JEWELL...MITCHELL...FIVE POINTS...
BEALL SPRINGS...GIBSON...REESE AND BASTONVILLE. RESIDENTS IN THIS
AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3320 8254 3313 8268 3318 8274 3325 8275
      3327 8278 3330 8278 3344 8256 3341 8254
      3336 8253 3335 8251 3334 8243 3331 8239
TIME...MOT...LOC 2340Z 237DEG 28KT 3323 8270
Special weather statement, Apr 28, 8:00 PM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT SUN APR 28 2013

GAZ086-098-111>113-290030-
800 PM EDT SUN APR 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN WHEELER...
TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 830 PM
EDT...

AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORRISTOWN JUNCTION TO JORDAN...MOVING EAST
AT 25 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHEELER...TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH
830 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
KIBBEE...TARRYTOWN...AILEY...SPRING HILL...JORDAN...GILLIS SPRINGS...
ZAIDEE...NORRISTOWN JUNCTION...NORRISTOWN...MOUNT VERNON...FIVE
POINTS...HIGGSTON...COVENA...NORMANTOWN AND VIDALIA.

&&

LAT...LON 3254 8203 3255 8208 3251 8215 3236 8224
      3218 8218 3191 8222 3196 8244 3196 8248
      3194 8249 3195 8256 3192 8265 3193 8267
      3200 8272 3201 8275 3229 8259 3259 8257
      3265 8247 3259 8201
TIME...MOT...LOC 0000Z 279DEG 21KT 3256 8247 3228 8249
          3199 8265
Special weather statement, Apr 28, 9:10 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
910 PM EDT SUN APR 28 2013

GAZ102-103-290145-
910 PM EDT SUN APR 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN WEBSTER AND
STEWART COUNTIES UNTIL 945 PM EDT...

AT 907 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LUMPKIN...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WEBSTER
AND STEWART COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE CHARLES...WESTVILLE...PROVIDENCE CANYON STATE
PARK...LUMPKIN...LOUVALE...KIMBROUGH...RICHLAND...BROOKLYN...
RENFROE...PRESTON...SEMINOLE AND DUMAS.

&&

LAT...LON 3210 8503 3224 8475 3223 8463 3221 8460
      3219 8460 3219 8456 3213 8452 3213 8444
      3213 8443 3205 8444 3195 8489
TIME...MOT...LOC 0111Z 236DEG 19KT 3208 8477

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:00 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen30 min
Apr 28, 9:10 PM EDTSpecial Weather StatementFFCStewart, Webster35 min
Apr 28, 10:15 PM EDTRiver Flood WarningFFCGordon, Murray, Whitfield3 days
Apr 28, 10:21 PM EDTRiver Flood WarningFFCMurray, Whitfield40 hr
Apr 28, 11:31 PM EDTRiver Flood WarningFFCChattooga14 hr
Apr 29, 4:34 AM EDTRiver Flood WarningFFCCherokee9 hr
Apr 29, 8:39 AM EDTRiver Flood WarningFFCGordon70 hr
Apr 29, 10:10 AM EDTRiver Flood WarningFFCFloyd25 hr
Apr 29, 2:10 PM EDTRiver Flood WarningFFCCatoosa7 hr

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.